Frictional purpuric eruption associated with angiotensin II receptor blockers

Caterina Foti, Anna Maria Carbonara, Stefania Guida, Annarita Antelmi, Antonio Mazzocca, Paolo Romita, Domenico Bonamonte, Giovanni Angelini

Research output: Contribution to journalArticlepeer-review

Abstract

Angiotensin II receptor blockers (ARBs) are drugs generally well tolerated. There are few reports about cutaneous side effects of ARBs. The present authors describe herein four cases of purpuric eruption mainly involving sites of friction in patients taking ARBs. These eruptions completely cleared after stopping the drug and implementing preservative measures to reduce friction.

Original languageEnglish
Pages (from-to)97-100
Number of pages4
JournalDermatologic Therapy
Volume27
Issue number2
DOIs
Publication statusPublished - 2014

Keywords

  • angiotensin II receptor blockers
  • cutaneous side effects
  • purpuric dermatitis

ASJC Scopus subject areas

  • Dermatology
  • Medicine(all)

Fingerprint

Dive into the research topics of 'Frictional purpuric eruption associated with angiotensin II receptor blockers'. Together they form a unique fingerprint.

Cite this